Spyrcell side effects
Posted 01 April 2016 - 01:34 PM
I think most people do have side effects of one sort or another. It might be helpful for you if you shared some of what you may be encountering and see if others have had similar experiences. Other members can then respond with suggestions of what may have helped them.
I have experienced that myself a couple of times since my dx last June and have appreciated the info from others. One thing I have noticed with my side effects is that they seem to leave and then come back. I had mostly skin issues to start with, then some nausea, etc. Fatigue has become my constant companion...some days worse than others...
Posted 01 April 2016 - 09:05 PM
I agree with Carol. Give us some details. I've been on Sprycel for at least 7 years and probably run the gamut and learned a few things along the way. I have been blessed with a great Onc and wonderful resources and support.
I also agree with Carol. The side effects can be different for everyone but the one constant does seem to be that the whatever the side effect (and there can be many) they all run in cycles.
We're here for you and each other,
started on Gleevec switched to Sprycel 100mg in 2009
PCRU since 2011
20mg Sprycel every other day since Dec. 2014
Began TFR 4-18-16
Posted 03 April 2016 - 11:38 AM
BMB 9:22 translocation
1/19/15 began 400 mg gleevec
1/22/15 bcr 37.2 IS
2/6/15 bcr 12.5 IS
3/26/15 bcr 10.3 IS
6/29/15 bcr 7.5 IS
9/24/15 bcr 0.8 IS
1/4/16 bcr 0.3 IS
Started 100 mg dasatinib, mutation analysis negative
4/20/16 bcr 0.03 IS
8/8/16 bcr 0.007 IS
12/6/16 bcr 0.002 IS
Lowered dasatinib to 70 mg
4/10/17 bcr 0.001 IS
Lowered dasatinib to 50 mg
7/5/17 bcr 0.004 IS
8/10/17 bcr 0.001. Stopped TKI in prep for September surgery.
9/10/17 bcr 0.006
10/10/17 bcr 0.088
Posted 11 April 2016 - 12:01 PM
Anyone having side effects
I was Dx in November 2015. I started off with some side effects: extreme tiredness, muscle and joint pains, some minor shortness of breath (don't ignore this one in particular! - talk to your onc!), and a very itchy scalp. (I didn't know that for many this was an issue until I read that somewhere on these boards. I also read that tea tree oil shampoo helps, so I bought some and it does indeed help.)
I know some people mentioned having had bouts of the runs, I had the opposite in that it was stopping me up.
Headaches were a big side effect for me too at first. I'd get severe headaches about 5 - 6 hours after taking my pill. I alleviated that by taking my medication about 5 hours before bedtime so that once the headaches were setting in I could sleep through it. Those are a non-issue now.
All of the symptoms went away after a bit except the itchy scalp. That one has persisted and I have an appointment with a dermatologist in a few days actually to see about that.
May-17: 0.0095% IS
Aug-17: 0.0048% IS
Nov-17: 0.0066% IS
Posted 11 April 2016 - 03:00 PM
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users